CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
atlmom Views: 53,719
Published: 15 years ago
 
This is a reply to # 69,906

Re: Mirena IUD Side Effects


I'm so glad that I found this website. I had the Merina inserted September 2003. No problems initially, but after about 6 weeks, serious acne, bad PMS (very grouchy, crying, etc.) and NO libido.

The Acne alone is enough reason to get this thing removed. Being in your upper 30's and having pimply teenage skin is not a good thing.

The PMS is surprising since my gyno said it would help with this. I had taken Prozaz previously for PMS but it killed my sex drive. So, I was hoping that the IUD would help impove my mood. If anything, I think it's worse. I'm sure that my gyno will totally discount my concerns.

My only concern with removal is heavy bleeding. I haven't had a period since it was inserted. Wish me luck!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.773 sec, (1)